MathSciNet Relay Station
MathSciNet bibliographic data
MR703678 53C35
Takeuchi, Masaru Correction to: "On conjugate loci and cut loci of compact symmetric spaces. I'' [Tsukuba J. Math. 2 (1978), 35–68; MR 80d:53033]. Tsukuba J. Math. 7 (1983), no. 1, 203–204.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement